Alert archive / Maine / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 23, 2012, 9:44 PM EDT for Oxford County, Maine; Coos County, New Hampshire. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2012, 9:44 PM EDT (01:44 UTC)
- Expired
- Jul 23, 2012, 10:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Oxford County, ME, Coos County, NH
The radar
The Portland,ME radar (KGYX), 73 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 7:16 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 1.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 908 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
408 WUUS51 KGYX 240144 SVRGYX MEC017-NHC007-240230- /O.NEW.KGYX.SV.W.0055.120724T0144Z-120724T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 944 PM EDT MON JUL 23 2012 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL OXFORD COUNTY IN WESTERN MAINE... SOUTHEASTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 1030 PM EDT... * AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF BETHEL...OR 10 MILES EAST OF BERLIN...AND MOVING EAST AT 30 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL...LOCKE MILLS...BRYANT POND...RUMFORD AND MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4456 7048 4425 7050 4435 7105 4459 7105 TIME...MOT...LOC 0144Z 274DEG 26KT 4443 7095 $$ HANES
2 follow-up statements
923 WWUS51 KGYX 240213 RRA SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1013 PM EDT MON JUL 23 2012 NHC007-240223- /O.CAN.KGYX.SV.W.0055.000000T0000Z-120724T0230Z/ COOS NH- 1013 PM EDT MON JUL 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN COOS COUNTY IS CANCELLED... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4458 7077 4456 7048 4425 7050 4433 7092 TIME...MOT...LOC 0213Z 278DEG 20KT 4442 7080 $$ MEC017-240230- /O.CON.KGYX.SV.W.0055.000000T0000Z-120724T0230Z/ OXFORD ME- 1013 PM EDT MON JUL 23 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR CENTRAL OXFORD COUNTY... AT 1009 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BETHEL...MOVING EAST AT 25 MPH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL...HANOVER...LOCKE MILLS...PARIS...WEST PARIS...RUMFORD... MILTON...MEXICO...GREENWOOD AND BRYANT POND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4458 7077 4456 7048 4425 7050 4433 7092 TIME...MOT...LOC 0213Z 278DEG 20KT 4442 7080 $$ HANES
843 WWUS51 KGYX 240228 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1028 PM EDT MON JUL 23 2012 MEC017-240239- /O.EXP.KGYX.SV.W.0055.000000T0000Z-120724T0230Z/ OXFORD ME- 1028 PM EDT MON JUL 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OXFORD COUNTY WILL EXPIRE AT 1030 PM EDT... THE THUNDERSTORM WAS NO LONGER PRODUCING SEVERE WEATHER. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS... CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH ARE STILL POSSIBLE. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4458 7077 4456 7048 4425 7050 4433 7092 TIME...MOT...LOC 0229Z 278DEG 20KT 4441 7068 $$ HANES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 7:53 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 23, 7:53 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
753 PM EDT MON JUL 23 2012
.SYNOPSIS...
A COLD FRONT APPROACHES FROM THE WEST...MOVING INTO NEW ENGLAND
LATE TONIGHT. IT WILL CROSS THE AREA TUESDAY MORNING. HIGH
PRESSURE WILL BUILD IN FROM THE WEST TUESDAY NIGHT THROUGH
WEDNESDAY. LOW PRESSURE WILL PASS THROUGH NEW ENGLAND THURSDAY
THEN HEAD INTO THE MARITIMES ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATE...WILL BE ISSUING FORECAST UPDATE FOR NEW SEVERE
THUNDERSTORM WATCH IN EFFECT UNTIL 3 AM FOR CENTRAL AND NORTHERN
NEW HAMPSHIRE AND ADJACENT WESTERN MAINE.
PREVIOUS DISCUSSION...THIS WILL ALLOW AMPLE HEATING OF A MOIST
AIR MASS IN PLACE ACROSS NRN NEW ENGLAND. WITH MID LVL LAPSE RATES
AROUND 7 C/KM ADVECTING OVERHEAD...SFC TEMPS IN THE MID 80S AND
DEW POINTS IN THE MID 60S SHOULD YIELD MLCAPE VALUES AROUND 1500
J/KG. LIMITING FACTOR TODAY WILL BE SHEAR...AS EFFECTIVE VALUES
WILL REMAIN BLO 30 KTS. THIS WOULD SUGGEST AFTN DIURNALLY FORCED
CONVECTION WILL BE LOOSELY ORGANIZED MULTICELLS. LLVL
THERMODYNAMIC ENVIRONMENT COUPLED WITH INCREASING PWAT
VALUES...AOA 1.5 INCHES...SUGGEST THAT HEAVY RAFL AND ISOLD WIND
GUSTS WILL BE PSBL WITH THESE TSTMS. ISOLD SVR TSTMS MAY BE
PSBL...BUT WILL BE OF A MORE PULSE VARIETY. SLOW FORECASTED MOTION
OF TSTMS COUPLED WITH HIGH PWAT VALUES WILL ELEVATE THE FLASH
FLOOD THREAT THRU TNGT AS WELL.
STRONGER FORCING FOR ASCENT AND SHEAR ARRIVE LATER THIS EVE...AS
COLD FNT APPROACHES FROM THE W. WHILE WE LOSE DAYTIME
HEATING...LAPSE RATES ALOFT REMAIN FAVORABLE...AND MUCAPE VALUES
MAY ACTUALLY INCREASE IMMEDIATELY AHEAD OF FNT. WITH CAPE
REMAINING IN EXCESS OF 1000 J/KG AND A VERY SHALLOW STABLE LYR
DEPICTED NEAR THE SFC...HAVE MAINTAINED SMALL HAIL...GUSTY WINDS
THRU 06Z.
ANOTHER COMPLICATING FACTOR IS ONGOING MCS IN SRN CANADA. THIS IS
LOCATED IN THE FAVORABLE LEFT EXIT REGION OF APPROACHING JET
STREAK...SO SOME SUSTAINED FORCING IS PSBL. LIGHTNING HAS
DECREASED AND CLOUD TOPS ARE WARMING WITH TIME...SUGGESTING
GRADUAL WEAKENING FROM HERE ON OUT. ANTICYCLONIC OUTFLOW AND
TRANSVERSE BANDING SAYS THIS COMPLEX WAS WELL ORGANIZED...AND
EMBEDDED MCV FEATURE MIGHT BE A PSBL FOCUS FOR AFTN CONVECTION.
THERE ALREADY APPEARS TO BE ONE VISIBLE ON THE NRN EDGE OF THE
MCS...THAT IS DRIFTING EWD TOWARDS FAR NRN ME.
THIS ALL POINTS TO AT LEAST A COUPLE OF ROUNDS OF
TSTMS...ESPECIALLY FOR NH AND IMMEDIATELY ADJACENT ME.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
QUESTION TUE WILL BE THE AMOUNT...IF ANY...INSOLATION WE CAN SEE
ALONG THE COAST AN ADJACENT INTERIOR. IF WE CAN BREAK OUT INTO
SOME SUN...TEMPS WILL WARM INTO THE 80S...WITH DEW POINTS POOLING
AHEAD OF THE FNT INTO THE MID/UPR 60S. THIS WILL ALLOW TSTMS TO
STRENGTHEN OR RE-FIRE ALONG FNT. AMPLE CAPE AND INCREASED SHEAR
POINT TOWARDS STRONG TSTMS PSBL...WITH HEAVY RAFL...GUSTY WINDS
AND HAIL ALL BEING THREATS. THE SPC HAS PLACED THE AREA
HIGHLIGHTED ABV IN A SLIGHT RISK FOR TOMORROW. AGAIN...THIS IS
HIGHLY CONDITIONAL ON SEEING ENOUGH SUNSHINE TO REALIZE THE
POTENTIAL INSTABILITY.
OTHERWISE...FNT WILL CLEAR THE AREA AND COOLER AND DRIER AIR WILL
FOLLOW.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
SFC HIGH AND UPR LVL RIDGE BRING IN COOL CANADIAN AIR ON WEDNESDAY
AS H8 TEMPS START OUT BELOW PLUS 10 C THEN ONLY SLOWLY REBOUND BY
LATE IN THE DAY. THE UPR LVL RIDGE BREAKS DOWN AS THE HIGH MOVES OUT
TO THE SE FOR THURSDAY. THIS ALLOWS AN UPR LVL SHORT WAVE TO PUSH NE
INTO THE REGION BRINGING A SFC LOW...WARMER AND MORE HUMID AIR TO
THE REGION WHICH WILL GIVE US THE CHC FOR SHRA/TSTM ACTIVITY.
THE UPR LVL TROF AND SFC LOW/TRAILING FNT MOVE OFF TO THE E FOR
FRIDAY AS AN AREA OF HIGH PRES BRINGS FAIR WX. THIS HIGH ALSO MOVES
OUT TO SEA QUICKLY FOR SATURDAY. AN UPR LVL TROF DIGS ACROSS THE MID
WEST TOWARD THE E COAST ON SATURDAY WHILE A SFC LOW DEVELOPS OVER
THE MID ATLANTIC REGION. THIS SYSTEM LOOKS LIKE IT WILL STAY MOSTLY
TO OUR S SATURDAY THRU SUNDAY...THOUGH SRN AREAS COULD SEE SOME
PRCP. HOWEVER...ANY CHANGE IN THE PATH OF THIS FEATURE COULD PUSH
PRCP FURTHER N OR S.
THE SFC AND UPR LVL FEATURE MOVE SLOWLY OUT TO SEA FOR MONDAY
ALLOWING A WEAK AND DISORGANIZED AREA OF HIGH PRES TO MOVE INTO THE
REGION. AT THE SAME TIME THE UPR LVL FLOW HAS A BROAD AREA OF
TROUGHINESS OVER THE NE WHICH COULD HELP TRIGGER ISOLD TO SCT
CONVECTIVE PRCP.
GENERALLY USED GFS40...HPC QPF AND BLEND OF MAV/MET MOS FOR
WEDNESDAY AND WEDNESDAY NGT. FOR REST OF THE LONG TERM FCST
USED GMOS...EXCEPT USED A BLEND OF GFS40 AND MEX MOS GUIDANCE FOR
MAX AND MIN TEMPS.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...THIS AFTN AND EVE...VFR CONDS EXPECTED OUTSIDE OF
SHRA/TSTMS. MVFR OR LOWER WILL BE PSBL IN ANY SHRA/TSTM.
TNGT...VSBYS/CIGS WILL LOWER AS MOIST AIR MASS COOLS. EXPECTING
PATCHY FOG TO DEVELOP AS WELL AS WIDESPREAD SHRA/TSTMS TO LIMIT
VSBYS AND CIGS.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...SFC LOW COULD BRING
SHRA/TSTMS WITH CHC FOR MVFR/IFR CONDITIONS. ANOTHER SYSTEM MOVING
BY TO OUR S MAY BE CLOSE ENOUGH TO BRING MVFR TO IFR CONDITIONS
INTO THE FCST AREA WITH THE HIGHEST CHC OVER SRN AREAS AND LOWEST
CHC OVER NRN AREAS.
&&
.MARINE...
SHORT TERM...SCA FOR SEAS WILL CONTINUE THRU TOMORROW. WINDS MAY
APPROACH 25 KT AT TIMES...BUT GUSTS SHOULD REMAIN INFREQUENT.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...NW FLOW WITH COOLER AIR
MOVING IN ON WEDNESDAY MAY PRODUCE SOME GUSTS TO SCA LEVELS.
APPROACHING LOW PRODUCING SW FLOW LATE THURSDAY INTO THURSDAY NGT
COULD GENERATE SCA LEVEL WINDS AND SEAS WITH SEAS SLOW TO DROP
BELOW SCA LEVELS THRU FRIDAY.
&&
.EQUIPMENT...
SPECIAL NOTE: COMMUNICATIONS CIRCUIT STILL OUT AT KRKD AND KLEW. TAF
FOR KRKD WILL CONTINUE TO HAVE "AMD NOT SKED" UNTIL COMMUNICATIONS
PROBLEMS ARE RESOLVED. AT THIS TIME WE HAVE NO ESTIMATE OF WHEN A
RETURN TO SERVICE IS EXPECTED.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 3 AM FOR
MEZ007>009-018>021-023-024.
NH...SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 3 AM FOR
NHZ001>006-009.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM
EDT TUESDAY FOR ANZ150-152.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM EDT
TUESDAY FOR ANZ154.
&&Hazardous weather outlook, Jul 23, 7:41 PM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 741 PM EDT MON JUL 23 2012 MEZ007>009-012>014-018>021-023-024-NHZ001>006-009-242345- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-BELKNAP- 741 PM EDT MON JUL 23 2012 ...SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 3 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ022-025>028-NHZ007-008-010-013-014-242345- INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-SULLIVAN- MERRIMACK-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 741 PM EDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-242345- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 741 PM EDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 23, 4:12 PM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EDT MON JUL 23 2012
MEZ009-232030-
CENTRAL SOMERSET-
412 PM EDT MON JUL 23 2012
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 430 PM
EDT...
AT 412 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF SEBOOMOOK...OR ABOUT 24
MILES NORTH OF GREENVILLE...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SEBOOMOOK THROUGH 430 PM
EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
LAT...LON 4586 6965 4585 6968 4586 6970 4579 6971
4578 6972 4576 6971 4575 6975 4576 6978
4574 6980 4584 6988 4593 6967
LEGROLocal storm report, Jul 23, 9:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
929 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG LISBON 44.21N 71.91W
07/23/2012 GRAFTON NH LAW ENFORCEMENT
TREE DOWN.
&&
EVENT NUMBER GYX1200179
KIMBLELocal storm report, Jul 23, 9:33 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
933 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM LIGHTNING LITTLETON 44.31N 71.77W
07/23/2012 GRAFTON NH LAW ENFORCEMENT
SEVERAL REPORTS OF LIGHTNING STRIKES IN LITTLETON
&&
EVENT NUMBER GYX1200180
KIMBLELocal storm report, Jul 23, 9:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
938 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG LISBON 44.21N 71.91W
07/23/2012 GRAFTON NH AMATEUR RADIO
TREE DOWN ON RIVER ROAD AND ALSO ON HIGHWAY 302. TIME
ESTIMATED
&&
EVENT NUMBER GYX1200181
KIMBLELocal storm report, Jul 23, 9:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
940 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG BETHLEHEM 44.28N 71.69W
07/23/2012 GRAFTON NH AMATEUR RADIO
TREES DOWN ON ROUTE 142. WIRES DOWN ON COTTAGE STREET.
TIME ESTIMATED.
&&
EVENT NUMBER GYX1200182
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:08 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 52 min |
| Jul 24, 12:01 PM EDT | Special Weather Statement | GYX | York | 59 min |
| Jul 24, 12:29 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 46 min |
| Jul 24, 12:37 PM EDT | Special Weather Statement | GYX | York | 38 min |
| Jul 24, 12:38 PM EDT | Special Marine Warning | GYX | 97 min | |
| Jul 24, 12:41 PM EDT | Severe Thunderstorm Warning | GYX | York | 49 min |
| Jul 24, 12:56 PM EDT | Special Weather Statement | GYX | Lincoln | 49 min |
| Jul 24, 1:14 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln, Sagadahoc | 61 min |
| Jul 24, 1:19 PM EDT | Special Marine Warning | GYX | 116 min | |
| Jul 24, 1:22 PM EDT | Special Marine Warning | GYX | 53 min | |
| Jul 24, 4:05 PM EDT | Special Weather Statement | GYX | Kennebec, Waldo | 40 min |
| Jul 24, 5:17 PM EDT | Special Weather Statement | GYX | Oxford | 43 min |
| Jul 24, 5:39 PM EDT | Special Marine Warning | GYX | 51 min | |
| Jul 24, 6:06 PM EDT | Special Weather Statement | GYX | Kennebec | 39 min |
| Jul 24, 6:35 PM EDT | Special Weather Statement | GYX | Cumberland | 25 min |
| Jul 24, 6:41 PM EDT | Special Weather Statement | GYX | Waldo | 49 min |
| Jul 24, 7:06 PM EDT | Special Weather Statement | GYX | Sagadahoc | 39 min |
| Jul 23, 8:57 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 33 min |
| Jul 23, 9:30 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 45 min |
| Jul 23, 11:28 PM EDT | Special Weather Statement | GYX | Grafton | 47 min |
| Jul 23, 11:44 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 46 min |
| Jul 24, 1:10 AM EDT | Special Weather Statement | GYX | Coos | 50 min |
| Jul 24, 11:37 AM EDT | Special Weather Statement | GYX | Belknap | 38 min |
| Jul 24, 12:05 PM EDT | Special Weather Statement | GYX | Belknap | 40 min |
| Jul 24, 1:10 PM EDT | Special Weather Statement | GYX | Rockingham | 50 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2012Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.